# SDR 96UAL900616

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9013U
- Make and model: Boeing 737222
- Aircraft serial: 19051
- Engine: Pwa JT8D7B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 65442514
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE PUT IN THE UP POSITION GOT BOTH NOSE LANDING GEAR RED AND GREEN LIGHTS.  PER CREW GEAR DID NOT RETRACT.  *S/D*  FOUND NOSE LANDING GEAR UPLOCK ACTUATOR AND ADJUSTED NOSE LANDING GEAR PROXIMITY SENSOR, CHECKS OK.
